Palmar-plantar erythrodysesthesia, capecitabine, Kenya
We report a case of a 62 year-old patient who developed Palmar-plantar erythrodysesthesia upon receiving four cycles of capacitabine-based chemotherapy. She was on post surgical adjuvant treatment for invasive well differentiated adenocarcinoma of the colon. The clinical and therapeutic aspects of this chemotherapeutic adverse effect are discussed.
Brief summary of the agreement
Anyone is free:
· to copy, distribute, and display the work;
· to make derivative works;
· to make commercial use of the work;
Under the following conditions: Attribution
· the original author must be given credit;
· for any reuse or distribution, it must be made clear to others what the license terms of this work are;
· any of these conditions can be waived if the authors gives permission.
Statutory fair use and other rights are in no way affected by the above